Title: | О некоторых свойствах обобщённых решений вырождающихся эллиптических уравнений |
Authors: | Колодий, И.М. |
Issue Date: | 1971 |
Publisher: | Издательство Академии наук СССР |
Citation: | Колодий, И.М. О некоторых свойствах обобщённых решений вырождающихся эллиптических уравнений / И.М. Колодий // Доклады Академии наук СССР.- Москва : Наука, 1971. – Т. 197, №2. – С. 268-270. |
URI: | https://elib.gsu.by/handle123456789/72206 |
ISSN: | УДК 517.946 |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Колодий_О некоторых.pdf | 7.39 MB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.